Tokyo Journal of Mathematics

On the Quartic Residue Symbol of Totally Positive Quadratic Units

Noburo ISHII

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 09, Number 1 (1986), 53-65.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270150975

Digital Object Identifier
doi:10.3836/tjm/1270150975

Mathematical Reviews number (MathSciNet)
MR852971

Zentralblatt MATH identifier
0604.12003

Citation

ISHII, Noburo. On the Quartic Residue Symbol of Totally Positive Quadratic Units. Tokyo J. Math. 09 (1986), no. 1, 53--65. doi:10.3836/tjm/1270150975. https://projecteuclid.org/euclid.tjm/1270150975


Export citation